Nonlinear evolution equations with strong dissipation and proliferation

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

We investigate the global existence in time and asymptotic profile of the solution of some nonlinear evolution equations with strong dissipation and proliferation arising in mathematical biology. We apply our result to mathematical models of tumour angiogenesis and invasion with proliferation of tumour cells.

Original languageEnglish
Title of host publicationCurrent Trends in Analysis and Its Applications - Proceedings of the 9th ISAAC Congress, 2013
EditorsMichael V. Ruzhansky, Vladimir V. Mityushev
PublisherSpringer International Publishing
Pages233-241
Number of pages9
ISBN (Print)9783319125763
DOIs
Publication statusPublished - 01-01-2015
Event9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Poland
Duration: 05-08-201309-08-2013

Publication series

NameTrends in Mathematics
Volume2
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Other

Other9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
CountryPoland
CityKrakow
Period05-08-1309-08-13

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nonlinear evolution equations with strong dissipation and proliferation'. Together they form a unique fingerprint.

Cite this